# SDR UALA2012110906449

- Difficulty date: November 8, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,416 hours, 13,417 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 303 RBL 54 TRANSVERSE FLOORBEAM UPPER CHORD CORRODED (TOP SIDE).  MATERIAL REMAINING OUT OF LIMITS PER SRM 53-00-01 IN 5 AREAS BETWEEN RBL 37 TO RBL 63.  REMOVED DAMAGED SECTION OF T-CHORD AND FABRICATED AND INSTALLED REPAIR ANGLES, STRAPS, SHIMS AND CLIPS PER SRM 53-00-51, RPR 4, ON NON ROUTINE 46845.
